Korean J. Math.  Vol 27, No 2 (2019)  pp.343-355
DOI: https://doi.org/10.11568/kjm.2019.27.2.343

A fixed point approach to the stability of a quadratic-cubic functional equation

Yang-Hi Lee

Abstract


In this paper, we investigate the stability of the functional equation
\begin{align*}f (x +ky)&-kf (x + y)+kf (x - y)- f (x-ky)- f (ky)\\
&+\frac{k^3+k^2-2k}2 f ( -y)-\frac{k^3-k^2-2k}2 f ( y)=0
\end{align*}
by using the fixed point theory in the sense of L. C\u adariu and V. Radu.


Keywords


fixed point method, quadratic-cubic functional equation.

Subject classification

39B52

Sponsor(s)



Full Text:

PDF

References


T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66. (Google Scholar)

J. Baker, A general functional equation and its stability, Proc. Natl. Acad. Sci. 133 (6) (2005), 1657–1664. (Google Scholar)

L. C ̆adariu and V. Radu, Fixed points and the stability of quadratic functional equations, An. Univ. Timisoara Ser. Mat.-Inform. 41 (2003), 25–48. (Google Scholar)

L. C ̆adariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach in Iteration Theory, Grazer Mathematische Berichte, Karl- Franzens-Universit ̈aet, Graz, Graz, Austria 346 (2004), 43–52. (Google Scholar)

I.-S. Chang and Y.-S. Jung, Stability of a functional equation deriving from cubic and quadratic functions, J. Math. Anal. Appl. 283 (2003), 491–500. (Google Scholar)

Y.-J. Cho, M. Eshaghi Gordji, and S. Zolfaghari, Solutions and Stability of Generalized Mixed Type QC Functional Equations in Random Normed Spaces, J. Inequal. Appl. 2010 (2010), Art. ID 403101. (Google Scholar)

S. Czerwik, On the stability of the quadratic mapping in the normed space, Abh. Math. Sem. Hamburg, 62 (1992), 59–64. (Google Scholar)

J. B. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305–309. (Google Scholar)

P. G ̆avruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. and Appl. 184 (1994), 431–436. (Google Scholar)

D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA, 27 (1941), 222–224. (Google Scholar)

C.-J. Lee and Y.-H. Lee, On the stability of a mixed type quadratic and cubic functional equation, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 19 (2012), 383–396. (Google Scholar)

Y.-H. Lee and S.-M. Jung, Fuzzy stability of the cubic and quadratic functional equation, Appl. Math. Sci. (Ruse) 10 (2016), 2671–2686. (Google Scholar)

Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300. (Google Scholar)

W. Towanlong and P. Nakmahachalasint, A Mixed-Type Quadratic and Cubic Functional Equation and Its Stability, Thai J. Math. 8 (4) (2012), 61–71. (Google Scholar)

S.M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1964. (Google Scholar)

Z. Wang and W. X. Zhang, Fuzzy stability of quadratic-cubic functional equations, Acta Math. Sin. (Engl. Ser.) 27 (2011), 2191–2204. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr